| Model Number |
714200 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reports: the patient underwent placement of a gastrostomy button on (b)(6) 2022, while hospitalized.She was discharged from the hospital on (b)(6).On (b)(6), the parent stated that he had found the child's button externalized and was able to tell that it had a punctured balloon.He was instructed to replace the device back into the hole right away so that the hole would not close and to keep it fixed in place with tape until a new device arrived to make the change.On (b)(6), the patient exchanged the device, so that the defective device can be returned for analysis.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.There were no deviations and no non-conformances initiated with this lot code.The actual sample involved in the reported incident was not returned for evaluation.No additional information, photographs or videos were received.Consequently, it was not possible to evaluate it as part of a comprehensive failure investigation and confirm the reported condition.The root cause and action plan will be documented through a formal corrective/preventative action (capa) which has been initiated to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes. section d4: per the investigation site, the lot number originally reported as 1924101184 is not a valid lot number and the actual lot number is 1924101164 therefore the lot number has been updated.
.
Additional Manufacturer Narrative
One decontaminated device within the original packaging and lot 1924101164 was received for evaluation.A visual inspection was performed according to procedure.Additionally, a functional test was conducted by inflating the balloon with water and a leak was detected in the tubing of the balloon, but there was no rupture found in the balloon.The root cause and action plan will be documented through a formal corrective/preventative action (capa) which has been initiated to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.